MathSciNet Relay Station
MathSciNet bibliographic data
MR819939 (87h:43012a) 43A85 (22E30 32A35 58G32 60J65)
Cifuentes, Patricio $H\sp p$-classes on rank one symmetric spaces of noncompact type. I. Nontangential and probabilistic maximal functions. Trans. Amer. Math. Soc. 294 (1986), no. 1, 133–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement